# SDR GTIA030451

- Difficulty date: May 31, 2003
- Submitted: July 11, 2003
- Operation: Air carrier
- Aircraft: N827NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49793
- System (JASC): 7120 · Engine Mount Section
- Part: Isolator
- Part number: K22199SA31
- Part serial: BR4976
- Condition: Out Of Adjust
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLL - NR 1 ENGINE/PYLON, FORWARD LOWER ISOLATOR ALIGNMENT MARKS ARE OFF BY .25 INCH.  REMOVED AND REPLACED NR 1 ENGNE LOWER FORWARD ISOLATOR. (M)
